# SDR SWAA2016080554568

- Difficulty date: August 4, 2016
- Submitted: August 8, 2016
- Operation: Air carrier
- Aircraft: N354SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 25219
- Aircraft time: 79,064 hours, 66,124 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Support Fitting
- Part number: 101073
- Condition: Broken
- Location: Exit Sign
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR FORWARD GALLEY EMERGENCY EXIT SIGN SUPPORT CLIP BROKEN.  R & R SIGN IAW AMM.
